MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC TROCHANTER PLATE, RIGHT, NARROW; NCB PERIPROSTHETIC TROCHANTER PLATES AND SCREWS

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB, PERIPROSTHETIC TROCHANTER PLATE, RIGHT, NARROW; NCB PERIPROSTHETIC TROCHANTER PLATES AND SCREWS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer received x-ray for review.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
Patient was implanted on the right side and experienced implant fracture.The patient has been scheduled for a revision surgery.
 
Event or Problem Description
Patient was implanted on the right side and experienced implant fracture.Patient does not want to have a revision surgery as she did not have any accident since the plate was implanted.Hence no revision has taken place yet.
 
Additional Manufacturer Narrative
Additional information which was received on jul 20, 2020.Additionals: b5.Corrections: b4, g4, g7, h10.The manufacturer received x-ray for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Additional Manufacturer Narrative
Investigation results were made available.Event description: it was reported that patient is a an 82 year female who had an implant surgery on (b)(6) 2019.Subsequently patient experienced an implant fracture and is scheduled for revision in (b)(6) 2020 (unknown date).Review of received data: x-rays: the received x-ray was reviewed and confirms the breakage of the ncb pp plate.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the compatibility check could not be performed as only the complained product is known.Dhr review: review of the device history records identified no deviations or anomalies during manufacturing.Raw material certificate: the raw material certificate was reviewed with no anomalies noted.Conclusion: no product was returned as the product remains implanted, hence visual and dimensional evaluation could not be performed; therefore, the condition of the part(s) is unknown.Based on the provided x-ray the reported event can be confirmed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
Investigation has been completed.

Brand Name
NCB, PERIPROSTHETIC TROCHANTER PLATE, RIGHT, NARROW
Common Device Name
NCB PERIPROSTHETIC TROCHANTER PLATES AND SCREWS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10167380
Report Number0009613350-2020-00264
Device Sequence Number2153003
Product Code HRS
UDI-Device Identifier00889024292796
UDI-Public00889024292796
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.02263.201
Device Lot Number2959756
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/20/2020
10/21/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/23/2020
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR